Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

An estimate of the stability for nonhomogeneous Markov chains under classical minorization condition


Author: V. V. Golomozyĭ
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 88 (2013).
Journal: Theor. Probability and Math. Statist. 88 (2014), 35-49
MSC (2010): Primary 60J45; Secondary 60A05, 60K05
Published electronically: July 24, 2014
MathSciNet review: 3112633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The stability of time inhomogeneous Markov chains is considered under the classical minorization condition. The key tool for the proofs is a modified coupling method for a pair of two (possibly time inhomogeneous) Markov chains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J45, 60A05, 60K05

Retrieve articles in all journals with MSC (2010): 60J45, 60A05, 60K05


Additional Information

V. V. Golomozyĭ
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 4E, Kiev 03127, Ukraine
Email: mailtower@gmail.com

DOI: https://doi.org/10.1090/S0094-9000-2014-00917-5
Keywords: Coupling theory, coupling method, maximal coupling, discrete Markov chains, stability of distributions
Received by editor(s): December 26, 2011
Published electronically: July 24, 2014
Article copyright: © Copyright 2014 American Mathematical Society